# SDR GTIA2025103039159

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N702NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11328
- Aircraft time: 7,836 hours, 3,072 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FA REPORTED FUME EVENT STRONG SOCK/MILDEW SMELL. PERFORMED UNKNOWN FUME ABN PROC, SUSPECT PACK #2.-REF TSM 05-50-00-810-831-A, PACK #2 CONFIRMED AS THE CAUSE OF ODOR. PERFORMED TYPE 3 LEVEL A DECONTAMINATION IAW AMM 21-00-00. R/R RECIRCULATION FILTERS IAW AMM 21-21-41. SEE LP 3577457-2 FOR PACK #2 DEFERRAL.
